×

Found 1,449 Documents (Results 1–100)

100
MathJax

Behavior of the binary rank of a graph when vertices and edges are added. (English. Russian original) Zbl 07514316

Mosc. Univ. Math. Bull. 76, No. 6, 259-265 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 6, 21-26 (2021).
MSC:  05C50 05C69
PDF BibTeX XML Cite
Full Text: DOI

Complex networks: structure and functionality. (English) Zbl 07500573

Inahama, Yuzuru (ed.) et al., Stochastic analysis, random fields and integrable probability – Fukuoka 2019. Proceedings of the 12th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Kyushu University, Japan, 31 July – 9 August 2019. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 87, 137-155 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Recurrence relations of edge-Zagreb and sum-edge characteristic polynomials of some graphs. (English) Zbl 1482.05058

Paikray, Susanta Kumar (ed.) et al., New trends in applied analysis and computational mathematics. Proceedings of the international conference on advances in mathematics and computing, ICAMC 2020, Odisha, India, February 7–8, 2020. Singapore: Springer. Adv. Intell. Syst. Comput. 1356, 99-106 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification